# SDR UIEA2023071000749

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 141,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND #1 FLAP TRACK INBD SIDE LOAD FITTING CONTACT SURFACE CORROSION AND BUSHING MIGRATION( 1. IAW AMM 20-51-01-912-008, REV 107 R/R #1 FLAP TRACK INBD SIDE LOAD FIG. 2. REFRENCE EI NO. T2023A57M-1497 REV 1 SEQUENCE A REPAIR #1 FLAP TRACK. 3. CONDITION CHECK NORMAL. )
